# SDR CA970521002

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: S61117020201067
- Condition: Cracked
- Location: Cuff Attachment
- Part time: 4,233 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT BIM INDICATION. BLADE REMOVED, SENT OUT FOR REPAIR.  CRACK FOUND STARTING FROM CUFF ATTACHMENT BOLT HOLES.
